# SDR SWIA201128427

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 23,867 hours, 20,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 3 RIGHT SIDE EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 5582)  RELAMPED EMERGENCY LIGHTS.
